Numerical Methods for Semilinear Fractional Diffusion Equations with Time Delay

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

6 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)56-78
Journal / PublicationAdvances in Applied Mathematics and Mechanics
Issue number1
Online publishedNov 2021
Publication statusPublished - Feb 2022


In this paper, we consider the numerical solutions of the semilinear Riesz space-fractional diffusion equations (RSFDEs) with time delay, which constitute an important class of differential equations of practical significance. We develop a novel implicit alternating direction method that can effectively and efficiently tackle the RSFDEs in both two and three dimensions. The numerical method is proved to be uniquely solvable, stable and convergent with second order accuracy in both space and time. Numerical results are presented to verify the accuracy and efficiency of the proposed numerical scheme.

Research Area(s)

  • Semilinear Riesz space fractional diffusion equations with time delay, implicit alter-nating direction method, stability and convergence, DIFFERENTIAL-EQUATIONS, POLYHEDRAL SCATTERERS, SPECTRAL METHOD, ELEMENT-METHOD, SOUND-HARD, STABILITY, CONVERGENCE, UNIQUENESS, OBSTACLE, PRINCIPLE

Citation Format(s)